MathSciNet Relay Station
MathSciNet bibliographic data
MR2647795 92D40 (34D23)
Korobeinikov, Andrei Stability of ecosystem: global properties of a general predator-prey model. Math. Med. Biol. 26 (2009), no. 4, 309–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement